Homeopathic remedies
🔍       Basket Empty

i About Homeopathics
Homeopathy Forum
Remedy Finder App🛒 Remedy Store
Homeopathic Remedies Homeopathy Forum

 

 

Similar posts:

Dr R Basu, could you help please?2Dr Basu...please help..My Husband is going crazy18dr. r. basu - please help me!!!1Re: Nosal discharge Only for Dr. Basu Madam9Sexual problem | Dr R Basu10Dr. Basu ,Dr. Reva please help chronic psoriasis and depression6Dr Basu, Please advise3TK Basu Clinical Trial - Treating Myopia With Physostigma4

 

Homeopathy Forum

Dr basu , need advice Page 3 of 3

This is an internet forum. Assume posts are not from medical professionals.
Dr Basu it has almost 25 days passed ,
Just cannot see too much better
Once more I want to share that I frequently use a fairness cream twice a day for more than one year .
Few days ago I thought that can using cream cause acne , so I stopped it .
One day was passed well , on the second day I got a very big breakout at my forehead it is too solid but can't say it has pus or not .
Third day , I got very big acne in the morning at my right cheek , very first it was too hard and tight but on next day it develop a point from which the pus was easily visible . I am having everyday a new bumps like it .
 
rshrmawow 3 months ago

And the old small tiny acne I had on the right cheek has not cured too much but it's getting on alternative means having too much in few days
And then after just gone for few days .
 
rshrmawow 3 months ago

Take Causticum 200c one dose at morning every day for 5 days.
Stop all other medicine and creams.
See how it affects you over a span of 10 days.
Feedback thereafter.
Thanks
Dr.(Mrs)R.Basu
 
Dr R Basu 2 months ago

Hello Dr Basu
As per your advice I take causticun 200c for 5 days , you said to look for 10 days .
But in this interval I had too much acne all over my face , now just right cheek is not only affected ,
I had too much enlarge serious acne as I had very first (about to 2.5 year ago )
These are too big and tight on touching and red in colour .
Also my face has started looking very dirty and having black scars looking too much because the scars were moderate
Please help
[Edited by rshrmawow on 2018-07-04 05:29:23]
 
rshrmawow 2 months ago

Thanks for reporting.
I think you will be cured soon.
Don't use any cream/ointment for these.Don't take any medicine.Use any Neem Soap to clean your face.
Please drink enough water.
Wait for a week and report back.
 
Dr R Basu 2 months ago

Dr Basu
Regarding I am reporting after 6days of I took causticum 200 . As I said first there is no improvement I am seeing but there I am starting having large bumps all over the face area .
I had 3 very large last week I reported and yesterday I have 2 more as same , the are filled with pus , few are in liquid pus and few are solid pus ( have less flow) and when the pus comes out there dark red colour blood which lead scarring.
Please help
I was already suffering from tiny ones and now these large after stopping that fairness cream.
 
rshrmawow 2 months ago

Actually you are suffering from cystic Acne.Don't be afraid,it will be cured but we need time to reestablish the hormonal balance.Do you masterbate or in any type of sexual play?I assume you don't.
So hear me.
Don't use any cream as those contains oils rather use aloevera face wash to keep your face clean.
Take
Causticum 200c 4 pills on each alternate day.and feedback me on 15th day.
Dr.(Mrs)R.Basu
[Edited by Dr R Basu on 2018-07-10 05:33:09]
 
Dr R Basu 2 months ago

Hyy Dr Basu
It is the 14th day I m reporting
As you prescribed I have took causticum 200c on each alternative day
Till Few days ago the medicine works extremely well
Every large pimple was gone but for past 3-4 days again there are new kind of acne started appear which are not actually have pus but they are feels like point a needle . These are different but I remember I had these type before.
Also my scars has looking too much as well my face is looking too dirty .
I think the medicine working good but what is the reason of those new acnes filled with water.
 
rshrmawow 2 months ago

Don't take any other medicine for next 10 days.
On 11th & 15th day:Causticum 1M 4 pills at morning.
Feedback thereafter.
Dr.(Mrs)R.Basu
 
Dr R Basu 2 months ago

Hey Dr Basu
I know you tell me to wait for 10 days but here I report you something​
As I said I am having water filled bumps .
Now for 3 days I am also having the new symptoms
Here that -- the blackhead on my face had turned red and come outside the surface and looking like postules acne . This is the thing I never experienced before
Also as I said my right cheek was to affected but this time my left cheek has also frequently affected from these and in a moderate no. .
Please help and assure me about that see
[Edited by rshrmawow on 2018-07-25 10:59:37]
 
rshrmawow 2 months ago

Don't take any medicine. Wait for another 7 days.The condition will definitely be improved.If you got fever please feedback immediately.
Thanks
Dr.(Mrs)R.Basu
 
Dr R Basu 2 months ago

Dr R Basu
As ur suggestion it has a week passed , and now I feel the condition is better than how it was 7-10 days ago.
But I can't say that it has any major improvement from the started continue , but there are a bit decrease in the no. Of the bumps , but they do not dry up easily few of them will not dry even after a half of month

Also my both the cheek are turned red and looks dirty as well the scars are too darken at my cheeks and forehead
Regards
[Edited by rshrmawow on 2018-07-31 07:21:17]
 
rshrmawow last month

Take Arnica 1M every 4th day for 3weeks and report back on 4th week.
Thanks
Dr.(Mrs)R.Basu
 
Dr R Basu last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.